• Cabometyx, who has taken Cabometyx and what were you side-effects?

    Asked by goyler on Saturday, August 12, 2017

    Cabometyx, who has taken Cabometyx and what were you side-effects?

    I just started taking this drug and wanted to see what the common side-effects might be for me. Thanks, Greg

    7 Answers from the Community

    7 answers
    • GregP_WN's Avatar
      GregP_WN

      That must be a rather rare type of drug, I searched our database for that drug and got only one person that has posted using it. Here is my search>> https://www.whatnext.com/search/experiences?utf8=%E2%9C%93&search%5Bquery%5D=Cabometyx&commit=Search

      But a lot of people don't list all of their experiences and drugs in their diagnosis journey, so there are probably more people on the site that have used it. We will hope that they see this and post about it.

      almost 5 years ago
    • Rcalkins' Avatar
      Rcalkins

      Yea I've been taken for over a year and having good results. Testing is coming back with little or no change in tumors some smaller. The side effects have been mostly the deira which can get bad at times. If you have trouble let your dr know.

      almost 5 years ago
    • goyler's Avatar
      goyler

      Thanks, I know the doctor said it could have the hand and foot syndrome like I had on sutent. I was on votrient and it had the same side effect in what you've described. I was hoping that would not show up. So far little over a week and just have a bit of an upset stomach is all.

      almost 5 years ago
    • Rcalkins' Avatar
      Rcalkins

      Good. Maybe your effects are going to be minor. I haven't had as much trouble with hand and foot either kinda forgot about that one.lol. I take it early in the morning then sleep another hour helps with stomach issues. Keep strong in your faith God has a reason for everything even when we can't see the reason. My motto is God's not done with me yet.I will pray for if that's ok, ask everybody questions and hang in there.

      almost 5 years ago
    • Pinky2082's Avatar
      Pinky2082

      My husband started this in March at 60mg. Got mouth sores, nose sores, diarrhea, gut pain. Had to take a week break after 1 month, then started 40mg. After 2 weeks had the same side effects, and stopped for a week. Also very low blood pressure. Restarted at 20 mg. Got very sick so went 1 week on, and 1 week off. Now trying every other day. Good luck!

      over 4 years ago
    • goyler's Avatar
      goyler

      Thanks, I am 2 1/2 weeks in, upset stomach, my feet and hands are starting to get sore like they did with Sutent. I hope it does not get worse. My blool pressure actually went up. Thanks for the information.

      over 4 years ago
    • Pinky2082's Avatar
      Pinky2082

      My husband couldn't tolerate sutent either! His BP was high at first...then so low he had to quit his BP meds. I hope it works for you!

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more kidney cancer questions.  Also, don't forget to check out our Kidney Cancer page.